MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA

BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Model Number 850-700
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Internal Organ Perforation (1987); Urinary Retention (2119)
Date of Event 12/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf patient code e211401 captures the reportable event of perforation, organs.Imdrf patient code e0506 captures the reportable event of hemorrhage.Imdrf impact code f2301 captures the reportable event of additional device required.Imdrf impact code e1309 captures the reportable event of urinary retention post-void residual volume (pvr) resulting in the need for catheterization.
 
Event or Problem Description
It was reported to boston scientific corporation that a solyx sis system was used during a stress urinary incontinence procedure in the bladder, performed on (b)(6) 2023.During the procedure, when the physician attempted to push the solyx anchor into the periurethral tissue, it perforated the bladder.The physician attempted to pop the anchor into the muscles, however, it was not advancing, and when tried to remove, there was resistance.When the physician had successfully removed the anchor, it was noticed that the mesh was stretched from pulling the anchor out of the bladder.Another solyx sis system was opened and used to complete the procedure.The patient had a large blood clot and a bladder perforation which was cauterized using a bugbee during cystoscopy.The bleeding was controlled, and a catheter was left in place.The day after the procedure, the patient had a 50% post-void residual (pvr), so she was taught self-catheterization and scheduled to follow up a week later.When the surgeon last spoke to the patient on (b)(6) 2024, she did not need to self-catheterize and was also not leaking; the patient was reported to be doing well.

Brand Name
SOLYX SIS SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18527920
Report Number2124215-2024-00879
Device Sequence Number15385333
Product Code PAH
UDI-Device Identifier08714729774044
UDI-Public08714729774044
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2026
Device Model Number850-700
Device Catalogue Number850-700
Device Lot Number0032496303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2023
Initial Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight45 KG